# SDR UIEA2017090301592

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,499 hours, 14,141 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Unknown Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, WHEN ACFT HAS LEVELED AND AUTOTHROTTLES ARE ADVANCED FROM IDLE,  THE ACFT EXPERIENCES AN AIRFRAME SHAKING & BOOM.  UNABLE TO CONFIRM WHICH ENGINE, HOWEVER IT HAPPENED 3 TIMES DURING DESCENT.  PERFORMED TROUBLSHOOTING IAW FIM 71-05 F/T 808,  NO DEFECTS NOTED. INSPECTED THE ENGINE, NO DEFECTS NOTED.  PERFORMED AN AIRFRAME VIBRATION CONDITION INSPECTION.  NO DEFECTS NOTED,  RAN BOTH ENGINES TO 70 PERCENT N1,  NO FAULTS NOTED.
